# SDR AALA202212281738

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737823
- Aircraft serial: 44465
- Aircraft time: 9,484 hours, 3,615 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 22266H5328
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS WINDSHIELD SHOWING SEVERAL CRACKS. REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IAW J/C 09C21056004.
